Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2, Issue 3-4, Pages 197-205
http://dx.doi.org/10.1155/S1085337597000341

Eigenvalues and ranges for perturbations of nonlinear accretive and monotone operators in Banach spaces

1Department of Mathematics, Shijiazhuang Mechanical Engineering College, Shijiazhuang 050003, China
2Department of Mathematics, University of South Florida, Tampa 33620-5700, FL, USA

Received 15 January 1997

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhou Haiyun and Athanassios G. Kartsatos, “Eigenvalues and ranges for perturbations of nonlinear accretive and monotone operators in Banach spaces,” Abstract and Applied Analysis, vol. 2, no. 3-4, pp. 197-205, 1997. https://doi.org/10.1155/S1085337597000341.